Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
- 29, 6 ft, 150 lb
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
-finasteride and dutasteride
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
-1 mg finasteride for 24 days along with a 2 mg dutasteride for 3 days
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
-26 October 2018
How old were you when you quit, and WHEN (date) did you quit?
-26 October 2018
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
-after about a week I had some penile numbness but I assumed it was temporary
What side effects did you experience that have yet to resolve since discontinuation?
-still have loss of orgasm pleasure and general numbness along with changes to the penis itself in terms of wrinkles and length hanging. Also believe I still experience some level of emotional blunting and loss of general pleasure.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[X ] Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
[ x] Watery Ejaculate
[ x] Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
[ x] Emotional Blunting / Emotionally Flat
[X ] Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ X] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[X ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ X] Testicular Shrinkage / Loss of Fullness
[ X] Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
[X ] Muscle Weakness
[ X] Joint Pain
[X ] Dry / Dark Circles under eyes
[ X] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
[ X] Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
-then on the ketogenic and carnivore diet on and off for the past year and a half, I also take a low dose Adderall to deal with underlying concentration although I had ADD for years before taking this drug.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
- a year you go I had extremely low testosterone and now I have four digit free T.
Anything not listed in the above questions you’d like to
share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Like most men I took this drug because I was stressed about losing my hair but within 2 weeks I had some very scary feeling in my dick, which made me panic and quit. I was all right for about 2 months, until I had some nicotine salt vape with my girlfriend at the time and I crashed extremely hard having brain fog and derealization for a number of months. It’s been a slow road to recovery and the nature of the disease and my mental illness beforehand makes it hard to pin down what kind of improvement is psychological and what is more biologically underpinned.
I would say overallI’ve recovered like 80% in these last three years mostly from adopting a healthy lifestyle and minimizing drug use. Although I relied heavily on marijuana for the first two years to cope with the very weird feeling of reality and with my diminished libido. I’ve been following this forum since the crash years ago but the intensity of which people speak has made me try to avoid it and just live my life the best I can. But as I seem to improve and wish to continue I do believe that pharmacology can give us some relief even though it’s taken so much from us.